Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 19, 2016, 8:17 PM CDT for 7 parishes in Louisiana. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2016, 8:17 PM CDT (01:17 UTC)
- Expired
- May 19, 2016, 8:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 131 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:45 PM CDT | TSTM WND DMG | Lafayette, LA | SEVERAL PHOTOS OF LARGE TREES DOWN IN LAFAYETTE. |
| May 19, 8:45 PM CDT | TSTM WND GST 60 | Lafayette, LA | KATC REPORTS 60 MPH WIND GUST. |
| May 19, 8:50 PM CDT | TSTM WND DMG | Carencro, LA | TRAFFIC SIGNAL ON POLE SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
523
WUUS54 KLCH 200117
SVRLCH
LAC001-045-055-097-099-101-113-200145-
/O.NEW.KLCH.SV.W.0076.160520T0117Z-160520T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 PM CDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
NORTHWESTERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
EAST CENTRAL ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 845 PM CDT
* AT 816 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIRE TO NEAR DELCAMBRE TO 10 MILES SOUTHEAST OF
INTRACOASTAL CITY TO 7 MILES EAST OF FRESHWATER CITY...MOVING EAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...ABBEVILLE...CATAHOULA...SCOTT...BREAUX BRIDGE...
RAYNE...FRANKLIN...CARENCRO...ST. MARTINVILLE...JEANERETTE...CHURCH
POINT...ARNAUDVILLE...CYPREMORT POINT...AVERY ISLAND...BROUSSARD...
YOUNGSVILLE...SUNSET...BALDWIN AND ERATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2948 9184 2952 9199 2957 9203 2973 9186
2975 9188 2982 9182 2983 9184 2983 9197
2974 9211 2962 9209 2961 9201 2957 9220
2965 9213 2991 9210 3037 9231 3050 9170
2999 9147 2974 9149 2949 9177
TIME...MOT...LOC 0116Z 261DEG 42KT 3032 9219 2992 9201 2967 9204 2951
9219
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
131 follow-up statement
965
WWUS54 KLCH 200128
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
828 PM CDT THU MAY 19 2016
LAC001-045-055-097-099-101-113-200145-
/O.CON.KLCH.SV.W.0076.000000T0000Z-160520T0145Z/
VERMILION LA-ST. MARTIN LA-IBERIA LA-ST. MARY LA-ST. LANDRY LA-
ACADIA LA-LAFAYETTE LA-
828 PM CDT THU MAY 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN VERMILION...ST. MARTIN...IBERIA...NORTHWESTERN ST.
MARY...SOUTHEASTERN ST. LANDRY...EAST CENTRAL ACADIA AND LAFAYETTE
PARISHES...
AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CANKTON TO AVERY ISLAND TO 7 MILES SOUTHWEST OF
CYPREMORT POINT TO 12 MILES EAST OF FRESHWATER CITY...MOVING EAST AT
45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...OBSERVATION. AT 815 PM...AN OBSERVATION SITE OVER EAST
CENTRAL VERMILION PARISH REPORTED A WIND GUST OF 70 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...ABBEVILLE...CATAHOULA...SCOTT...BREAUX BRIDGE...
RAYNE...FRANKLIN...CARENCRO...ST. MARTINVILLE...JEANERETTE...CHURCH POINT...
ARNAUDVILLE...CYPREMORT POINT...AVERY ISLAND...BROUSSARD...YOUNGSVILLE...
SUNSET...BALDWIN AND ERATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2948 9184 2952 9199 2957 9203 2973 9186
2975 9188 2982 9182 2983 9184 2983 9197
2974 9211 2962 9209 2961 9201 2957 9220
2965 9213 2991 9210 3037 9231 3050 9170
2999 9147 2974 9149 2949 9177
TIME...MOT...LOC 0126Z 261DEG 40KT 3033 9210 2993 9192 2968 9195 2952
9210
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:25 PM CDT, 52 minutes earlier.
Area forecast discussion, May 19, 7:25 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
725 PM CDT THU MAY 19 2016
.DISCUSSION...
For the 05/20/16 0000 UTC TAF package.
&&
.AVIATION...
QLCS rapidly moving east over southern TX/LA and the adjacent gulf
waters, with more stratiform rain extending farther north into
central LA. TAFS were assembled with the short term driven largely
by radar/satellite trends for the onset and duration of
convection this evening. Overnight hours were derived from
guidance and model data which depict MVFR to IFR CIGS in the wake
of the rainfall, improving to VFR by mid to late morning Friday.
13
&&
.PREV DISCUSSION... /issued 437 PM CDT THU MAY 19 2016/
SYNOPSIS...
Large MCS now crossing se TX and the TX coast with a large swath of
stratiform rain extending north into e cntl TX. This activity was
occurring in advance of a shortwave trough aloft over ern NM/wrn TX.
A band of strong to svr storms was noted fm the upper TX coast sw
toward Corpus Christi. At the sfc, a quasi-stationary front sits
along the TX coast east acrs our coastal waters zones.
DISCUSSION...
The band of strong storms will cross our coastal zones and
adjacent coastal waters late this aftn and evening. ARW/HRRR/ECMWF
all seem to capture recent radar trends fairly well although ARW
is on the fast side, and followed a general blend of this guidance
for POPs and QPF for tonight. The heaviest rainfall is expected
along or south of I-10 with rainfall totals between 1-2 inches.
With the sfc front expected to remain just off the coast tonight,
little in the way of svr weather is expected over inland areas
although a few strong storms could impact the immediate coastal
parishes. Svr potential could be a little more likely toward s
cntl LA late tonight into Friday morning as a wave of low pres
develops on the front and moves inland.
Rain will end from west to east on Friday with the passage of the
upper trough while the sfc front moves east as high pres builds
in behind it. Dry weather is expected to prevail through the
weekend as upper ridging moves east over the area. This will allow
aftn highs to warm into the mid 80s, while the drier airmass will
allow overnight lows to fall into the lower to middle 60s by
Sunday morning. Low rain chcs return by Monday and are expected
each day as the upper ridge breaks down and weak disturbances
begin to approach the area fm the west.
MARINE...
A band of strong storms will cross the coastal waters this
evening. This activity is occurring in response to a strong upper
disturbance crossing the region and nearly stationary coastal
trough/frontal boundary at the sfc. A wave of low pres is expected
to develop along the front tonight, then lift ne acrs MS Friday
morning. The low will drag the front east during the day with
showers and tstms tapering off as high pres builds south. Light to
moderate east to ne winds will prevail on saturday with onshore
flow developing by late in the weekend as the sfc high moves east.
onshore flow will then persist through the week as lower pres
develops over ern CO.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 83 66 87 / 80 50 10 10
LCH 69 85 69 87 / 80 40 10 10
LFT 71 85 69 88 / 80 70 10 10
BPT 69 86 70 88 / 80 30 10 10
&&
.LCH Watches/Warnings/Advisories...
LA...Coastal Flood Advisory until 1 AM CDT Friday for LAZ052>054-073-
074.
TX...Coastal Flood Advisory until 1 AM CDT Friday for TXZ215.
GM...None.
&&Hazardous weather outlook, May 19, 4:24 AM CDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 424 AM CDT THU MAY 19 2016 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-200930- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 424 AM CDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER LATER TODAY AND TONIGHT ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. THERE IS ALSO SLIGHT RISK OF EXCESSIVE RAINFALL LATER TODAY AND TONIGHT ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. THE MAIN AREA FOR EXCESSIVE RAIN WILL BE SOUTH OF HIGHWAY 190. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA LATER TODAY AND TONIGHT. AT THE SURFACE...A STATIONARY FRONT WAS OVER SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. THESE FEATURES WILL AID IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS LATER TODAY AND TONIGHT. SOME STORMS MAY REACH SEVERE LIMITS MAINLY ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. THE MAIN THREAT WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. BURSTS OF HEAVY RAIN MAY ALSO OCCUR ESPECIALLY TONIGHT. SOME FLOODING MAY BE POSSIBLE ESPECIALLY OVER FLOOD PRONE AND POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS ESPECIALLY LATER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER LOWER ACADIANA ON EARLY FRIDAY. OTHERWISE...WEATHER CONDITIONS ARE EXPECTED TO IMPROVE LATE FRIDAY WITH DRY WEATHER FORECASTED FOR THE WEEKEND. LOW CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE EARLY AND MIDDLE PART OF NEXT WEEK. AT THIS TIME...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, May 19, 4:15 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
415 PM CDT THU MAY 19 2016
TXZ215-192245-
JEFFERSON TX-
415 PM CDT THU MAY 19 2016
...SPECIAL WEATHER STATEMENT...
AT 414 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES WEST OF STOWELL TO NEAR HIGH ISLAND.
MOVEMENT WAS EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...NEDERLAND...GROVES...PORT NECHES...NOME...SABINE
PASS...CENTRAL GARDENS...HAMSHIRE...BEVIL OAKS...CHINA...LA BELLE...PORT
ACRES...SOUTHEAST TEXAS REGIONAL AIRPORT...FANNETT...WINNIE AND SEA RIM
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2989 9436 2989 9444 3011 9445 3012 9430
3017 9427 3019 9418 3013 9408 3008 9409
3007 9403 3003 9403 2998 9386 2993 9386
2986 9393 2984 9392 2984 9395 2982 9393
2981 9395 2969 9384 2967 9406 2956 9435
TIME...MOT...LOC 2114Z 262DEG 20KT 2978 9449 2959 9435
06Special weather statement, May 19, 7:09 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
709 PM CDT THU MAY 19 2016
LAZ041>044-052-074-200115-
JEFFERSON DAVIS LA-EAST CAMERON LA-ACADIA LA-CALCASIEU LA-
VERMILION LA-LAFAYETTE LA-
709 PM CDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...VERMILION...
SOUTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN CALCASIEU...SOUTHERN
ACADIA AND WEST CENTRAL LAFAYETTE PARISHES UNTIL 815 PM CDT...
AT 709 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HAYES TO NEAR LACASSINE NATIONAL WILDLIFE
REFUGE TO 14 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE RANGE. MOVEMENT
WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROWLEY...ABBEVILLE...JENNINGS...RAYNE...KAPLAN...LAKE ARTHUR...GUEYDAN...
MERMENTAU...FORKED ISLAND...ROCKEFELLER WILDLIFE RANGE...PECAN ISLAND...
LACASSINE NATIONAL WILDLIFE REFUGE...FRESHWATER CITY...HAYES...GRAND
CHENIER...KLONDIKE...MORSE...RICEVILLE...THORNWELL AND ESTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2955 9239 2958 9260 2962 9274 2972 9301
2990 9300 3017 9309 3027 9227 2993 9215
2976 9216 2976 9218 2975 9216 2974 9217
2975 9221 2973 9220 2970 9216 2969 9219
2968 9216 2958 9217 2954 9226 2953 9231
TIME...MOT...LOC 0009Z 267DEG 32KT 3011 9300 2991 9293 2955 9295
13The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:09 PM CDT | Special Weather Statement | LCH | Vermilion | 66 min |
| May 19, 7:34 PM CDT | Special Marine Warning | LCH | 56 min | |
| May 19, 7:39 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Vermilion | 36 min |
| May 19, 7:55 PM CDT | Tornado Warning | LCH | Vermilion | 23 min |
| May 19, 8:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| May 19, 8:45 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 60 min |
| May 19, 10:03 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 27 hr |
| May 19, 10:06 PM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| May 20, 4:39 AM CDT | Special Marine Warning | LCH | 66 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.